# SDR CA050802003

- Difficulty date: August 2, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 7,223 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch M74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: 46F10
- Condition: Mismanufactured
- Location: Carburetor
- Component: Carburetor, Preair, MA4SPA
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION PRIOR TO ASSEMBLY REVEALED SERIOUS CASTING FLAW IN PART.
